American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information
View Article: PDF

[2] Bernd Bank, Marc Giusti and Joos Heintz. Polar, bipolar and copolar varieties: Real solving of algebraic varieties with intrinsic complexity. Contemporary Mathematics 604 (2013) 55-70.
Book volume table of contents
View Article: PDF

[3] Wenfei Liu. Stable degenerations of surfaces isogenous to a product II. Trans. Amer. Math. Soc. 364 (2012) 2411-2427.
Abstract, references, and article information
View Article: PDF

[4] Omar Antolín-Camarena and Sarah Koch. On a theorem of Kas and Schlessinger. Contemporary Mathematics 575 (2012) 13-22.
Book volume table of contents
View Article: PDF

[5] János Kollár and Sándor J Kovács. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010) 791-813. MR 2629988.
Abstract, references, and article information
View Article: PDF

[6] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information
View Article: PDF

[7] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Tomohiro Okuma. A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model. Proc. Amer. Math. Soc. 129 (2001) 2823-2831. MR 1840084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yujiro Kawamata. Deformations of canonical singularities. J. Amer. Math. Soc. 12 (1999) 85-92. MR 1631527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kimio Miyajima. A note on the Bogomolov-type smoothness on deformations of the regular parts of isolated singularities. Proc. Amer. Math. Soc. 125 (1997) 485-492. MR 1363432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ragnar-Olaf Buchweitz and John J. Millson. CR-geometry and deformations of isolated singularities. Memoirs of the AMS 125 (1997) MR 1355712.
Book volume table of contents

[13] Geng Xu. Divisors on Generic Complete Intersections in Projective Space . Trans. Amer. Math. Soc. 348 (1996) 2725-2736. MR 1348870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kurt Behnke and Jan Arthur Christophersen. Obstructions and hypersurface sections (minimally elliptic singularities) . Trans. Amer. Math. Soc. 335 (1993) 175-193. MR 1069742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bernd Herzog. Local singularities such that all deformations are tangentially flat . Trans. Amer. Math. Soc. 324 (1991) 555-601. MR 986026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Steven Diaz and Joe Harris. Ideals associated to deformations of singular plane curves . Trans. Amer. Math. Soc. 309 (1988) 433-468. MR 961600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Donal B. O’Shea. Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple . Proc. Amer. Math. Soc. 101 (1987) 260-262. MR 902538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Anthony Iarrobino. Compressed algebras: Artin algebras having given socle degrees and maximal length . Trans. Amer. Math. Soc. 285 (1984) 337-378. MR 748843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Andrew R. Kustin and Matthew Miller. Deformation and linkage of Gorenstein algebras . Trans. Amer. Math. Soc. 284 (1984) 501-534. MR 743730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Antonio Campillo. Hamburger-Noether expansions over rings . Trans. Amer. Math. Soc. 279 (1983) 377-388. MR 704621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Donal B. O’Shea. Finite jumps in Milnor number imply vanishing folds . Proc. Amer. Math. Soc. 87 (1983) 15-18. MR 677221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1